# SDR USAA001413

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON CAM PLATE .5 INCH BY .5 INCH TWO PLACES, FORWARD ENTRY DOOR UPPER CAM PLATE MOUNT.  REPLACED CAM PLATE PER SRM 51-10-02.  (M)
